MathSciNet Relay Station
MathSciNet bibliographic data
MR1502556 Contributed Item
Moore, R. L.; Kline, J. R. On the most general plane closed point-set through which it is possible to pass a simple continuous arc. Ann. of Math. (2) 20 (1919), no. 3, 218–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement